# SDR AALA201510279001

- Difficulty date: October 26, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 40,113 hours, 26,613 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, 80 KNOTS, FOR RADAR FAILURE ON TAKEOFF.  RADAR AUTO SWAPPING FROM OPERATIVE TO INOPERATIVE, BOTH CAPTAINS & FIRST OFFICERS SIDE.  THE SYS WAS REQUIRED DUE TO THUNDERSTORMS IN THE VICINITY & EN-ROUTE.  ACCOMPLISHED SATISFACTORY WX RADAR BITE IAW AMM 34-41-00-740-002A.  IAW E & O 34-41-00-0001-04 RADAR CONTROL PANEL BELOW 2500', CONTROL SWITCH MUST BE IN CAPTAINS OR FIRST OFFICERS TO NOT HAVE LOSS OF WX RADAR IMAGE.  WX RADAR CHECKED OK.
